Aa
Aa
A
A
A
Close
1136436 tn?1261826161

Side effects from medication

Hi my questions is i recently came of medication from my depression after a long time of taking medication. and i been having so weird side effect i think from it. i have not been able to switch off ( Go to sleep) its been like this for the last couple of days does anyone know if this is a normal thing?

I need some advice on how to get my sleeping pattern back on track

3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
To offer any advice you would really need to post what antidepressants you were taking, for how long, and at what dosage.

Give us a shout back.
Helpful - 0
1149206 tn?1262145976
Hello there! maybe if you are taking those meds for quite a long time, maybe your body get used to it.  so don't give ur body a shock. take it slowly in taking off from ur meds.  Cause a sudden withdrawal I think from ur usuals would really give such an impact.  ahm, try to ask your primary physician about it.  
Helpful - 0
Avatar universal
These medications generally need to be tapered off slowly, some more than others, because they frequently cause withdrawal symptoms.  How severe they are and how long they last are individual to the person.  This is something your psychiatrist should have discussed with you in advance.
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.